# SDR CALA2015040700255

- Difficulty date: April 6, 2015
- Submitted: April 7, 2015
- Operation: Air carrier
- Aircraft: N17244
- Make and model: Boeing 737824
- Aircraft serial: 28954
- Aircraft time: 50,710 hours, 17,931 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 144A5350
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SEAT TRACK FLANGE AT FS 727B, RBL 24.75 AFT INBD HAS A CRACK INDICATION AT HOLE.  REMOVED DAMAGE, FABRICATED & INSTALLED REPAIR FILLER & SPLICED IAW ECRA 5320-02451 REV ORIGINAL TO COMPLY WITH AD 2013-23-0 4-SR 4-2868875243 727B RBL 24.75 AFT INBD 44-0008 ATTACHED.
